MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 SILHOUETTE RESECTION GUIDE; SHOULDER INSTRUMENT - RESECTION GUIDE

DEPUY IRELAND - 3015516266 SILHOUETTE RESECTION GUIDE; SHOULDER INSTRUMENT - RESECTION GUIDE
Catalog Number 620010002
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Corrected: d4 (primary udi #).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : 1.Locking screw broke when inserter 2.Locking screw kept going through baseplate when inserted.3.Pin cold welded into cut guide when using divergent pin.The product was returned to depuy synthes for evaluation.Visual investigation of the returned device found a pin was stuck through the left divergent pin hole at the silhouette resection guide.The observed condition was consistent with the pin being drilled into the left divergent pinhole in an misaligned position.A functional test was performed and was not able to disengage the devices.A dimensional inspection was performed not performed since it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the silhouette resection guide would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended use error, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: h4 corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the pin cold welded into cut guide when using divergent pin.

Brand Name
SILHOUETTE RESECTION GUIDE
Common Device Name
SHOULDER INSTRUMENT - RESECTION GUIDE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19575292
Report Number1818910-2024-13406
Device Sequence Number8410260
Product Code MBF
UDI-Device Identifier10603295538974
UDI-Public(01)10603295538974(10)659916
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K202716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620010002
Device Lot Number659916
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer07/11/2024
07/18/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date07/15/2024
07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT LG 10MM; MODULAR UNITI BASEPLATE S 24; UNKNOWN SHOULDER LOCKING SCREW
Patient SexUnknown